skin-hair-icon
Hair fall, dandruff, acne
I am facing severe hair fall near the temples and sides from past 4 months. This is with a lot of itching in the scalp and hair thinning as well. I can see dandruff on my finger every time I scratch my head. Due to the same I am having oily skin and pimples. Currently I've been taking adgain(prescribed). Please help
152 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore
Hi Loosing hair at temples and hair thinning indicates you have male pattern hair loss It's definitely a serious issue , needs to stop thinning as early as possible other wise hair root gets miniatures from inside Only adgain  (biotin) doesn't not help much Consult in person,  will examine with hair analyser and recommend you treatment Dr Shivashankar
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.